Bodnár, József (2016) Classification of rational unicuspidal curves with two Newton pairs. Acta Mathematica Hungarica, 148 (2). pp. 294-299. ISSN 0236-5294 (print), 1588-2632 (online)
![]() |
Text
art3A10.10072Fs10474_015_0576_8_u.pdf - Published Version Restricted to Registered users only Download (495kB) | Request a copy |
|
|
Text
44207.pdf - Submitted Version Download (126kB) | Preview |
Official URL: http://dx.doi.org/10.1007/s10474-015-0576-8
Item Type: | Article |
---|---|
Additional Information: | first online: 13 December 2015 |
Uncontrolled Keywords: | 14H50; 14H20; 14E15; 14B05 |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 03 Jan 2017 07:27 |
Last Modified: | 09 Jan 2017 08:10 |
URI: | http://real.mtak.hu/id/eprint/44207 |
Actions (login required)
![]() |
Edit Item |